# SDR P5CA2018010800004

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,596 hours, 20,420 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED DUE TO NO APU AIR FOR START.  STARTED APU & VERIFIED APU DUCT PRESSURE SUFFICIENT IAW AMM 49-10-00, OPS NORMAL.
